Eastwood, M. and Wolf, J. Branching of representations to symmetric subgroups. Münster J. Math. 4 (2011), 1–27.
 Goldman, W. and Millson, J. Local rigidity of discrete groups acting on complex hyperbolic space. Inv. Math. 88 (1987), 495–520.
 Helgason, S. Differential Geometry, Lie groups and Symmetric spaces (Academic press, New York, 1978).
 Howe, R. θ-series and invariant theory. Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, pp. 275–285, Proc. Sympos. Pure Math., XXXIII (Amer. Math. Soc., Providence, R.I., 1979).
 Humphreys, J. Introduction to Lie Algebras and Representation Theory (Springer-Verlag, New York, 1972).
 Ihara, S. Holomorphic embeddings of symmetric domains. J. Math. Soc. Japan 19, no.3 (1967).
 Johnson, K. D. Composition series and intertwining operators for the spherical principal series. II. Trans. Amer. Math. Soc. 215 (1976), 269–283.
 Kim, I. and Pansu, P. Local Rigidity in quaternionic hyperbolic space. J. European Math Society 11 (2009), no 6, 1141–1164.
 Kim, I., Klingler, B. and Pansu, P. Local quaternionic rigidity for complex hyperbolic lattices. J. Inst. Math. Jussieu 11 (2012), no 1, 133–159.
 Kim, I. and Zhang, G. Eichler–Shimura isomorphism for complex hyperbolic lattices, submitted.
 Klingler, B. Local rigidity for complex hyperbolic lattices and Hodge theory. Invent. Math. 184 (2011), no.3, 455–498.
 Koziarz, V. and Maubon, J. Maximal representations of uniform complex hyperbolic lattices, preprint.
 Matsushima, Y. and Murakami, S. On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds. Ann. Math. 78 (1963), 329–416.
 Matsushima, Y. and Murakami, S. On certain cohomology groups attached to Hermitian symmetric spaces. Osaka J. Math. 2 (1965), 1–35.
 Pozzetti, M. B. Maximal representations of complex hyperbolic lattices in SU(m,n). Geom. Funct. Anal. 25 (2015), 1290–1332.
 Raghunathan, M. S. On the first cohomology of discrete subgroups of semisimple Lie groups. Amer. J. Math. 87 (1965), 103–139.
 Raghunathan, M. S. Discrete subgroups of Lie groups (Springer-Verlag, Berlin, Heidelberg, New York, 1972).
 Satake, I. Holomorphic embeddings of symmetric domains into a Siegel domains. Amer. J. Math. 87, no.2 (1965).
 Weil, A. Discrete subgroups of Lie groups, II. Ann. of Math 75 (1962), 97–123.
 Zucker, S. Locally homogeneous variations of Hodge structure. Enseign. Math. (2) 27 (1982), 243–276.